# SDR CA160307001

- Difficulty date: February 23, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,007 hours
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE CREW OBSERVED A FLUCTUATION IN THE NR 2 TORQUE INDICATION AND COULD HEAR THE CHANGES IN ENGINE POWER SETTINGS. ALL OTHER PARAMETERS REMAINED NORMAL AND IN THE GREEN. THE ENGINE POWER LEVER WAS PULLED BACK TO OPERATE AT A REDUCED POWER AND THE AIRCRAFT RETURNED TO BASE FOR AN UNEVENTFUL LANDING. MAINTENANCE WAS DISPATCHED TO INSPECT THE AIRCRAFT AND DETERMINED THAT THE FAULT WAS CAUSED BY AN ISSUE WITH THE 2ND STAGE POWER TURBINE BLADE FRACTURE. THE ENGINE WAS REPLACED AND WILL BE SENT TO THE ENGINE SHOP FOR AN EVALUATION OF THE CAUSE AND REPAIR.
